# SDR CA070502003

- Difficulty date: May 2, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: K215T6400212
- Part serial: 74730
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TESTED BEFORE INSTALLATION, THE NEW TANK HAS BEEN FOUND LEAKING BY ONE OF THE PROBE ATTACHMENT PATCH INSTALLATION. THE NEW TANK HAS BEEN REJECTED. (TC NR 20070502003)
